# SDR DALA2025070705026

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 TOOLING DAMAGE ON CLIP AT FASTENERS ON FR 1R BETWEEN 62 AND 63.   REPAIRED PER ERA 627461-14 REV ORIG. (1064585)
